Simplified Morasses without Linear Limits
Revista colombiana de matematicas, Tome 45 (2011) no. 1, pp. 31-35
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@misc{RCM_2011_45_1_a2,
title = {Simplified {Morasses} without {Linear} {Limits}},
journal = {Revista colombiana de matematicas},
pages = {31--35},
year = {2011},
volume = {45},
number = {1},
url = {http://geodesic.mathdoc.fr/item/RCM_2011_45_1_a2/}
}
Simplified Morasses without Linear Limits. Revista colombiana de matematicas, Tome 45 (2011) no. 1, pp. 31-35. http://geodesic.mathdoc.fr/item/RCM_2011_45_1_a2/